# SDR CA980602058

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Condition: Failed
- Location: Mlg
- Component: 9581001713
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND USING THE NORMAL ELECTRICAL EXTENSION SYSTEM.  THE LANDING GEAR WAS EXTENDED MANUALLY AND AIRCRAFT LANDED WITHOUT INCIDENT AFTER CONFIRMATION GEAR DOWN AND LOCKED.  SUBSEQUENT INVESTIGATION REVEALED THE LANDING GEAR ELECTRICAL MOTOR WAS INTERMITTENT AND WOULD NOT BRAKE DYNAMICALLY AND THE GEAR ACTUATOR WAS STIFF NEAR THE END OF ITS TRAVEL. LANDING GEAR MOTOR AND LANDING GEAR ACTUATOR REPLACED.
